# SDR A6WA201140284

- Difficulty date: April 18, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 22,090 hours, 20,537 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON IS CHAFED ALONG L/E.  REPAIRED RT AILERON L/E IAW REO 601R-57-60-0013.
